# SDR SWIA2020090152094

- Difficulty date: July 22, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H INBD FLAP VANE - FLAP VANE CHAFFED AT OUTERMOST WEAR PAD LOCATION   (C-CHECK) RO 8/28/2020    REMOVED AND REPLACED R/H INBD FLAP VANE REF. CRJ200 SRM AND DWG. COMPLIED WITH TASK CARD.
